# SDR SWAA2022012681427

- Difficulty date: May 25, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 63,284 hours, 37,070 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB PANEL 324AR LOWER RETAINER; WHICH SECURES PANEL TO STRUCTURE IS CRACKED. / REMOVED AND REPLACED LOWER RETAINER REF SRM 51-40-02.
